Results 1 to 4 of 4
I need some help
  1. #1
    initadoobie is offline New Member
    Join Date
    Jan 2005
    Location
    USA.
    Posts
    3

    Default I need some help

    I have a script for Amoxicillin and as I get to the bottom of the bottle, I notice that my pills are all messed up, they bubbled up and are breaking, well I then pour out all the meds and I find a half of a pill, with a N7 on it and it was oblong, mind you this is not my amoxicillin, my RX has 93/2264 on it, and all the pills in my bottle that are messed up where touching this unidentified pill, Can someone please help me find out what it is???

  2. #2
    initadoobie is offline New Member
    Join Date
    Jan 2005
    Location
    USA.
    Posts
    3

    Default

    Ok, I just found out it is amoxicillin, it must be a generic or something, but why has it caused my other pills to start to break and bubble up?

  3. #3
    ROMANTICPOET is offline New Member
    Join Date
    Jan 2005
    Location
    USA.
    Posts
    4

    Default

    Some how humidity got in the bottle and that is why the pills were bubling up and breaking apart.

  4. #4
    initadoobie is offline New Member
    Join Date
    Jan 2005
    Location
    USA.
    Posts
    3

    Default

    I don't think it's humidity, cause the only pills that are breaking are the 4 that were surrounding the missplaced half pill. The pharmacy told me to bring them back and they would refil and they could tell me what it was once I get there.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22